Quasi-classical approximation for magnetic monopoles Научная публикация
Журнал |
Russian Mathematical Surveys
ISSN: 0036-0279 , E-ISSN: 1468-4829 |
||||||
---|---|---|---|---|---|---|---|
Вых. Данные | Год: 2020, Том: 75, Номер: 6, Страницы: 1067-1088 Страниц : 22 DOI: 10.1070/RM9969 | ||||||
Ключевые слова | Magnetic Laplacian; Magnetic monopole; Quasi-classical approximation | ||||||
Авторы |
|
||||||
Организации |
|
Реферат:
A quasi-classical approximation is constructed to describe the eigenvalues of the magnetic Laplacian on a compact Riemannian manifold in the case when the magnetic field is given by a non-exact 2-form. For this, the multidimensional WKB method in the form of the Maslov canonical operator is applied. In this case, the canonical operator takes values in sections of a non-trivial line bundle. The constructed approximation is demonstrated for the example of the Dirac magnetic monopole on the two-dimensional sphere.
Библиографическая ссылка:
Kordyukov Y.A.
, Taimanov I.A.
Quasi-classical approximation for magnetic monopoles
Russian Mathematical Surveys. 2020. V.75. N6. P.1067-1088. DOI: 10.1070/RM9969 WOS Scopus OpenAlex
Quasi-classical approximation for magnetic monopoles
Russian Mathematical Surveys. 2020. V.75. N6. P.1067-1088. DOI: 10.1070/RM9969 WOS Scopus OpenAlex
Оригинальная:
Кордюков Ю.А.
, Тайманов И.А.
Квазиклассическое приближение для магнитных монополей
Успехи математических наук. 2020. Т.75. №6. С.85-106. DOI: 10.4213/rm9969 РИНЦ OpenAlex
Квазиклассическое приближение для магнитных монополей
Успехи математических наук. 2020. Т.75. №6. С.85-106. DOI: 10.4213/rm9969 РИНЦ OpenAlex
Идентификаторы БД:
Web of science: | WOS:000625987300001 |
Scopus: | 2-s2.0-85103054739 |
OpenAlex: | W3107421919 |